# SDR AU971423

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Combining Grbox
- Part number: CP6B2254
- Condition: Making Metal
- Location: Turbine Engine
- Stage of operation: TO
- Nature of condition: O, J
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE COMBINING GEARBOX METAL CONTAMINATION. SUSPECT CAUSED BY DETERIORATION OF BEARING CAGE.
